Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Taking oxycodne, lorazapan, wants to quit. Is there any side effect?

Hi I have been taking 20 mlg of oxycodne 5 times a day.. I want to quit cold turkey, I need to know the side effects please? How long will they last? I also take 2mlg of lorazapan 4 times daily.. I am so depressed, I know I can not stop the lorazapan cold turkey and will have to come off that med slowly.. But I am confused all the time. I try to hide it, but lost my marriage, a four year realationship, and I find I am so moody, cranky all the time.. The only time I feel better for a short time is when I take half a gravol, my oxy, and larazapan, then in 3 to 4 hours I am a mess again. Please help.. I know I can go cold turkey on the oxy, did it two years ago.. Please tell me how long I will feel sick, and what to do to help.. NO more drugs
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
My advice is that you seek professional help.It is important to stop all the medication, most of all the Benzo (lorazepam ) as this not only causes depression but maintains it.Stopping "cold-turkey" will last for 7 days , with the worst effect around day 3.Rather seek help.This requires a multi- disciplinary approach ,clearly you also need counseling.
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor